# SDR 2007FA0000555

- Difficulty date: June 16, 2007
- Submitted: June 27, 2007
- Operation: General aviation
- Aircraft: N5651L
- Make and model: Amerac S1AAMERAC
- Aircraft serial: AA10051
- Aircraft time: 1,749 hours
- Engine: Lyc O235C2C
- Engine time: 1,749 hours
- Propeller: Mcauly 1A105SCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Bent
- Location: Engine
- Part time: 1,749 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE WAS FOUND STUCK IN THE OPEN POSITION ON TEARDOWN OF THE ENGINE.  VALVE STEM HAD A SLIGHT BEND.  ENGINE TEARDOWN WAS DUE TO AN AIRCRAFT ACCIDENT.
